Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

How to cure swelling in stomach, heartburn, chest pain and breathing after meal?

User rating for this question
Answered by

Practicing since : 2000
Answered : 1410 Questions
for the past 2 years I am suffering from gastrisitis. just after having meal my stomach gets swell, I could not even sit properly. There is also problem of breathing occurs after meal. heartburn, chest pain starts. but if I lay down then all symptoms disappear. this symptoms continue for 5-6 hours after meal. in the morning empty stomach I feel better but then also swelling type symptoms persists. I did thrice endoscopy. also capsule endoscopy isdone and found nothing. please suggest what to do. also medicine for this.
Posted Sun, 29 Dec 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 8 minutes later
Brief Answer: Pleases see the deatils Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). Suggest that you are suffering from GERD (Gastroesophageal reflux disease) so what all you have to do is: 1.Avoid fatty meals 2. Don’t lie down soon after meals for at least two hour 3.Take small and frequent meals, instead of full meals at a time 4. wear loose clothes 5. If you are overweight or obese do weight reduction with dieting and exercise 6.Take a proton pump inhibitor like rabeprazole along with a prokinetic agent like itopride I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Follow-up: How to cure swelling in stomach, heartburn, chest pain and breathing after meal? 11 minutes later
dear sir, I am already taking RAZO-20, adiza, vegaz od and levazeo sr -75. but please tell if there is any side effect of these or not. also doctors suggested for Ph meter test. please suggest whether it is necessary or not. since it is happening from a long time so shall I worry about this or it is a normal condition. how much time it will take to cure.
Answered by Dr. Amit Jain 6 minutes later
Brief Answer: Please see the details Detailed Answer: Hello! There are minimal side effects of rabeprazole and levosulpiride. This has been taken for 15 years with no or minimal side effects pH metry will confirm the diagnosis of GERD You may have to take these medicines for a longer period of time and may be for life long on sos basis. However if you do life style modification as I advised these medicines can be stopped also and I found this very frequently in my patients
Above answer was peer-reviewed by
Follow-up: How to cure swelling in stomach, heartburn, chest pain and breathing after meal? 21 minutes later
dear sir, is it necessary to take vegaz od and adiza or I can stop taking it, does it have any side effects.
Answered by Dr. Amit Jain 10 hours later
Brief Answer: Please see details Detailed Answer: Hello! I don't know on what basis tab vegaz od was prescribed. If on any biopsy there were features lnflammatory bowel disease, if yes then you may continue if no then you may stop it. You just take tablet Razo-l od before breakfast and life style modifications as advised. If you don't have any further query you may close the discussion and rate the answer. Wish you a good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor